On the Fattorini criterion for approximate controllability and stabilizability of parabolic systems

Mehdi Badra 1 Takéo Takahashi 2, 3
2 CORIDA - Robust control of infinite dimensional systems and applications
IECN - Institut Élie Cartan de Nancy, LMAM - Laboratoire de Mathématiques et Applications de Metz, Inria Nancy - Grand Est
Abstract : In this paper, we consider the well-known Fattorini's criterion for approximate controllability of infinite dimensional linear systems of type $y'=A y+Bu$. We precise the result proved by H. O. Fattorini in \cite{Fattorini1966} for bounded input $B$, in the case where $B$ can be unbounded or in the case of finite-dimensional controls. More precisely, we prove that if Fattorini's criterion is satisfied and if the set of geometric multiplicities of $A$ is bounded then approximate controllability can be achieved with finite dimensional controls. An important consequence of this result consists in using the Fattorini's criterion to obtain the feedback stabilizability of linear and nonlinear parabolic systems with feedback controls in a finite dimensional space. In particular, for systems described by partial differential equations, such a criterion reduces to a unique continuation theorem for a stationary system. We illustrate such a method by tackling some coupled Navier-Stokes type equations (MHD system and micropolar fluid system) and we sketch a systematic procedure relying on Fattorini's criterion for checking stabilizability of such nonlinear systems. In that case, the unique continuation theorems rely on local Carleman inequalities for stationary Stokes type systems.
Type de document :
Article dans une revue
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (3), pp.924-956. 〈10.1051/cocv/2014002〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00743899
Contributeur : Mehdi Badra <>
Soumis le : mercredi 29 janvier 2014 - 13:35:16
Dernière modification le : vendredi 21 septembre 2018 - 15:37:37
Document(s) archivé(s) le : mercredi 30 avril 2014 - 00:10:10

Fichiers

BADRA-TAKAHASHI-2013.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Mehdi Badra, Takéo Takahashi. On the Fattorini criterion for approximate controllability and stabilizability of parabolic systems. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (3), pp.924-956. 〈10.1051/cocv/2014002〉. 〈hal-00743899v2〉

Partager

Métriques

Consultations de la notice

483

Téléchargements de fichiers

178